Modeling diffusive phenomena using non integer derivatives

Document type :
Journal articles
Complete list of metadatas

https://hal.utc.fr/hal-01970046
Contributor : Guy Friedrich <>
Submitted on : Friday, January 4, 2019 - 4:58:14 PM
Last modification on : Monday, April 1, 2019 - 12:58:02 PM

Identifiers

  • HAL Id : hal-01970046, version 1

Collections

Citation

Estelle Kuhn, C. Forgez, Guy Friedrich. Modeling diffusive phenomena using non integer derivatives. European Physical Journal: Applied Physics, EDP Sciences, 2004, 25 (3), pp.183-190. ⟨hal-01970046⟩

Share

Metrics

Record views

8